# SDR AALA20120915002

- Difficulty date: September 15, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N466AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49596
- Aircraft time: 69,458 hours, 36,785 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Sensor
- Part number: 3939674501
- Condition: Defective
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED MAIN LANDING GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR RETRACTION.  EMERGENCY DECLARED FLIGHT LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED MAIN LANDING GEAR DOOR POSITION SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
